MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO MIS 5.5MM CURVED ROD, TITANIUM ALLOY, 95MM LENGTH

GLOBUS MEDICAL, INC. CREO; CREO MIS 5.5MM CURVED ROD, TITANIUM ALLOY, 95MM LENGTH
Model Number 1134.7095
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The implant has not been returned at this time for evaluation.The cause of the reported issue cannot be traced at this time.
 
Event or Problem Description
It was reported that a revision surgery was needed to replace a creo rod that fractured and migrated out of the patient's skin with subsequent loose locking caps 3 years post operatively.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was available for evaluation.It was reported that the patient was implanted in (b)(6) 2023 from t9-pelvis.Images show a rod fractured between l4 and l5 on the left, and a rod fractured between s1 and s2ai on the right, along with migrated locking caps.The fractured piece on one side had migrated outside the patient's skin and was not available to be returned for evaluation.This rod was not seen to have been fractured from its separate image submitted.It was reported that the patient was seen by the doctor 3 months post-op, and had not been available for follow-up 6 months post-op.The was patient was reported to have healed from the protruding migrated rod without infection.Other implants from the same construct that were removed in the revision surgery after the described event were returned and evaluated.No determinations could be made as to the cause of the reported issue.The following sections been updated: b4; d4; d9; g6; h3; h4; h6; h10.

Brand Name
CREO
Common Device Name
CREO MIS 5.5MM CURVED ROD, TITANIUM ALLOY, 95MM LENGTH
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key21482537
Report Number3004142400-2025-00034
Device Sequence Number8414223
Product Code MNH
UDI-Device Identifier00889095072273
UDI-Public00889095072273
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1134.7095
Device Lot NumberJN1425MC
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date02/27/2025
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale
Patient RaceWhite